| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.In a separate visit the lens was exchanged with a same size lens but different power.The problem was resolved.
Additional Manufacturer Narrative
H3-device evaluation: lens returned dry in a microcentrifuge vial, with residue/debris on product.Visual inspection found haptic bent.Dimensional inspection and functional inspection found the lens to be within specifications.Claim# (b)(4).